MathSciNet Relay Station
MathSciNet bibliographic data
MR1061035 82B40 (60K35)
Lehtonen, T.; Nummelin, E. Level ${\rm I}$ theory of large deviations in the ideal gas. Internat. J. Theoret. Phys. 29 (1990), no. 6, 621–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement